| Model Number |
ATEC 0914-20MR |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the user site that the "outside of specimen cup was very sticky/greasy." customer outreach confirmed that "it may very well have been excessive device lubricant but i cannot confirm." the issue was identified prior to patient use and the device was removed from service.No patient or user harm was reported, and no additional medical or surgical intervention was required.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.